Title

Bragg solitons in nonlinear PT-symmetric periodic potentials

Authors

Authors

M. A. Miri; A. B. Aceves; T. Kottos; V. Kovanis;D. N. Christodoulides

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Phys. Rev. A

Keywords

SUPERLATTICES; GRATINGS; SPECTRA; Optics; Physics, Atomic, Molecular & Chemical

Abstract

It is shown that slow Bragg soliton solutions are possible in nonlinear complex parity-time (PT) symmetric periodic structures. Analysis indicates that the PT-symmetric component of the periodic optical refractive index can modify the grating band structure and hence the effective coupling between the forward and backward waves. Starting from a classical modified massive Thirring model, solitary wave solutions are obtained in closed form. The basic properties of these slow solitary waves and their dependence on their respective PT-symmetric gain-loss profile are then explored via numerical simulations.

Journal Title

Physical Review A

Volume

86

Issue/Number

3

Publication Date

1-1-2012

Document Type

Article

Language

English

First Page

5

WOS Identifier

WOS:000308286600016

ISSN

1050-2947

Share

COinS